# SDR ASOA201101625

- Difficulty date: August 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 18,784 hours, 17,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 WEB AT RBL 9, WL 54.10 AN INDICATION WAS NOTED IN CHEM-MILL APPROX .10"L 58 PERCENT FULL SCREEN HEIGHT FAILED NDT.  REPAIRED IAW REO 601R-53-41-260, REV E.
